jump to search box

Arithmetic compactifications of PEL-type Shimura varieties / Kai-Wen Lan.

Availability

Online

At the Library

Other libraries

Author/Creator:
Lan, Kai-Wen.
Language:
English.
Publication date:
2013
Imprint:
Princeton : Princeton University Press, c2013.
Format:
  • Book
  • xxiii, 561 pages ; 26 cm.
Bibliography:
Includes bibliographical references (pages 535-544) and index.
Series:
London Mathematical Society monographs ; Vol. 36
London Mathematical Society monographs ; v. 36.
Subjects:
ISBN:
9780691156545
0691156549

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top